Stability and asymptotic equivalence of perturbations of nonlinear systems of differential equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 1-11.
@article{RSMUP_1982__67__1_0,
     author = {Lord, M. E.},
     title = {Stability and asymptotic equivalence of perturbations of nonlinear systems of differential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--11},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {67},
     year = {1982},
     mrnumber = {682698},
     zbl = {0521.34055},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1982__67__1_0/}
}
TY  - JOUR
AU  - Lord, M. E.
TI  - Stability and asymptotic equivalence of perturbations of nonlinear systems of differential equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1982
SP  - 1
EP  - 11
VL  - 67
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1982__67__1_0/
LA  - en
ID  - RSMUP_1982__67__1_0
ER  - 
%0 Journal Article
%A Lord, M. E.
%T Stability and asymptotic equivalence of perturbations of nonlinear systems of differential equations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1982
%P 1-11
%V 67
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1982__67__1_0/
%G en
%F RSMUP_1982__67__1_0
Lord, M. E. Stability and asymptotic equivalence of perturbations of nonlinear systems of differential equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 1-11. http://www.numdam.org/item/RSMUP_1982__67__1_0/

[1] V.M. Alekseev, An estimate for perturbations of the solutions of ordinary differential equations, Vestnik Moscov Univ. Ser. 1, Math. Mek., No. 2 (1961), pp. 28-36. | MR

[2] F. Brauer, Perturbations of nonlinear systems of differential equations, J. Math. Anal. Appl., 14 (1966), pp. 198-206. | MR | Zbl

[3] F. Brauer, Perturbations of nonlinear systems of differential equations, II, J. Math. Anal. Appl., 17 (1967), pp. 418-434. | MR | Zbl

[4] F. Brauer, Some Stability and Perturbation Problems for Differential and Integral Equations, Instituto de Matematica Pura e Applicada, Monografias de Matematica, No. 25, Rio de Janeigo, 1976.

[5] V. Lakshmikantham - S. Leela, Differential and Integral Inequalities, Academic Press, New York, 1969. | Zbl

[6] M. Lord - A.R. Mitchell, A new approach to the method of nonlinear variation of constants, Appl. Math. and Comp., 4 (1978), pp. 95-105. | MR | Zbl

[7] M. Lord - S. Bernfeld, A nonlinear variation of constants method for integro-differential and integral equations, Appl. Math. and Comp., 4 (1978), pp. 1-14. | MR | Zbl

[8] M. Lord, The method of nonlinear variation of constants for difference equations, J. Inst. Math. Appl., 23 (1979), pp. 285-290. | MR | Zbl

[9] J. Martin - R. STRUBLE, Asymptotic equivalence of nonlinear systems, J. Diff. Eq., 6 (1969), pp. 578-596. | MR | Zbl